# SDR MYWA090056

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 13,454 hours, 5,225 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN ATLANTA FOR MASTER CAUTION ENG INDICATION AIRSPEED LESS THAN 65 KTS.  PERFORMED ENGINE CONTROL LIGHT BITE CHECK PER FIM 73-06-801, NO FAULTS NOTED.  PERFORMED CDS BITE CHECK PER FIM 34-21-801, NO FAULTS NOTED EVERYTHING CHECKS OK.
